# SDR AALA20110315AFW01

- Difficulty date: March 15, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 80,516 hours, 12,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 149T3161
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND WAS FOUND ON STRINGER 8 RIGHT LAP SKIN JOINT AT STATION 724.  ACCOMPLISHED AN OPEN HOLE AND SURFACE HIGH FREQUENCY EDDY CURRENT INSPECTION.  REPLACED FASTENERS PER EA B767-53-015606.
